MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0843
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported glidescope core 2m quickconnect cable was returned to verathon for evaulation along with the bflex 2 5.8 single-use bronchoscope used during the reported procedure.A verathon technical service representative evaluated the returned cable but was unable to confirm the reported image issue.When connected to a test monitor and bflex bronchoscope, the cable worked as intended.The device passed verathon's device functionality testing and was confirmed to be within specification.The returned bflex bronchoscope was unable to be tested due to being contaminated with blood and labeled with a warning of staph infection from the patient the device was used on.Upon completion of verathon's device evaluation, the cable was returned to the verathon territory manager and the bronchoscope was scrapped.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A verathon territory manager reported on behalf of their customer that when a bflex 2 large 5.8 single-use bronchoscope was plugged in to a glidescope core 2m quickconnect cable during a tracheostomy procedure, the screen on the connected glidescope core 15-inch fhd monitor was cutting out and had a definite lag.Mid-procedure, the bronchoscope was swapped to a different glidescope core quickconnect cable and there were no issues with the screen cutting out and lag.No delay in procedure or harm to the patient was reported.

Brand Name
GLIDESCOPE CORE 2M QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key23292388
Report Number9615393-2025-00115
Device Sequence Number13268903
Product Code CCW
UDI-Device Identifier00879123006578
UDI-Public00879123006578
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0843
Device Catalogue Number0800-0682
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown